Spelling suggestions: "subject:"bitopological spaces."" "subject:"astopological spaces.""
101 |
On spin c-invariants of four-manifoldsLeung, Wai-Man Raymond January 1995 (has links)
The spin<sup>c</sup>-invariants for a compact smooth simply-connected oriented four-manifold, as defined by Pidstrigach and Tyurin, are studied in this thesis. Unlike the Donaldson polynomial invariants, they are defined by cutting down the moduli space M' of '1-instantons', which is the subspace of the moduli space M of anti-self-dual connections parametrizing coupled (spin<sup>c</sup>) Dirac operators with non-trivial kernel. Our main goal is to study the relationship between these spin<sup>c</sup>-invariants and the Donaldson polynomial invariants. The 'jumping subset' M' defined a cohomology class P of M which is given by the generalised Porteous formula. When the index l of the coupled Dirac operator is 1, the two smooth invariants are the same by definition. When l = 0 (or when M is compact), the spin<sup>c</sup>-invariants are expressable as a Donaldson polynomial evaluating the 'Porteous class' P. Our main results concern the first two non-trivial cases l = -1 and -2, when the generalised Porteous formula can not be applied directly. Using cut-and-paste arguments to the moduli space M, we show that for the former case the spin<sup>c</sup>-invariants and the contracted Donaldson invariants differ by a correction term. It is the number of points in the immediate lower stratum of the Uhlenbeck compactification times a universal 'linking invariant' on S<sup>4</sup>, which is obtained by computing an example (the K3 surface). The case when l = -2 and dimM = 8 is a parametrized version of the l = -1 situation and the correction term, which involves the same 'linking invariant', is obtained from a suitable obstruction theory.
|
102 |
Closed frame homomorphisms.Chen, Xiangdong. Banaschewski, B. Unknown Date (has links)
Thesis (Ph.D.)--McMaster University (Canada), 1991. / Source: Dissertation Abstracts International, Volume: 54-02, Section: B, page: 0867.
|
103 |
Specifying and detecting topological changes to an areal object /Jiang, Jixiang, January 2009 (has links)
Thesis (Ph.D.) in Spatial Information Science and Engineering--University of Maine, 2009. / Includes vita. Includes bibliographical references (leaves 143-155).
|
104 |
Connected orderable spaces /Kok, Henderikus. January 1973 (has links)
Proefschrift Amsterdam, V.U. / Samenvatting in het Nederlands. Lit. opg.
|
105 |
Espaços vetoriais e topológicos de intervalos generalizados com alguns conceitos de cálculo e otimização intervalarCosta, Tiago Mendonça da [UNESP] 29 May 2014 (has links) (PDF)
Made available in DSpace on 2014-11-10T11:09:53Z (GMT). No. of bitstreams: 0
Previous issue date: 2014-05-29Bitstream added on 2014-11-10T11:57:47Z : No. of bitstreams: 1
000789915_20151203.pdf: 238260 bytes, checksum: 01c4adf72b2af011fbef2f093bba1467 (MD5) Bitstreams deleted on 2015-12-07T09:44:35Z: 000789915_20151203.pdf,. Added 1 bitstream(s) on 2015-12-07T09:45:16Z : No. of bitstreams: 1
000789915.pdf: 971219 bytes, checksum: 2821d946a089738f0f2d290034310374 (MD5) / Coordenação de Aperfeiçoamento de Pessoal de Nível Superior (CAPES) / Neste trabalho apresentamos um método para munir o conjunto intervalar generalizado M = I(R) ∪ I(R); sendo I(R) = f[a1; a2] : a1 a2 e a1; a2 2 Rg e I(R) = f[a1; a2] : [a2; a1] 2 I(R)g; com algumas diferentes estruturas, como algébrica, topológica e métrica. Também equipamos M com relações de ordem. Na verdade, fizemos isso em um contexto mais geral, pois trabalhamos em Mn = M M M para n 2 N: Nós formulamos problemas de otimização intervalar e relacionamos esses problemas com clássicos problemas de otimização multiobjetivo. Além disso, apresentamos uma versão do Teorema minmax no contexto intervalar e também desenvolvemos conceitos do cálculo em espaços intervalar generalizado, os quais são usados para encontrar o conjunto dos estados atingíveis de um inclusão diferencial clássica sob algumas condições dadas / This work presents a method to endow the generalized interval set M = I(R) ∪ I(R); where I(R) = f[a1; a2] : a1 a2 and a1; a2 2 Rg and I(R) = f[a1; a2] : [a2; a1] 2 I(R)g; with some different structures, such as algebraic, topological, and metric. We also equip M with order relations. Actually, we did this in a more general context because we worked in Mn = M M M for n 2 N: We formulated interval optimization problems and related them to classic multi-objective optimization problems. We presented a version of the mini-max Theorem in the interval context, and also developed concepts of calculus on the generalized interval space which are used to find the attainable state set of a classic differential inclusion under some given conditions
|
106 |
Espaços vetoriais e topológicos de intervalos generalizados com alguns conceitos de cálculo e otimização intervalar /Costa, Tiago Mendonça da. January 2014 (has links)
Orientador: Geraldo Nunes Silva / Coorientador: Weldon A Lodwick / Banca: Silvio Alexandre de Araujo / Banca: Valeriano Antunes de Oliveira / Banca: Lucelina Batista Santos / Banca: Yurilev Chalco-Cano / Resumo: Neste trabalho apresentamos um método para munir o conjunto intervalar generalizado M = I(R) ∪ I(R); sendo I(R) = f[a1; a2] : a1 a2 e a1; a2 2 Rg e I(R) = f[a1; a2] : [a2; a1] 2 I(R)g; com algumas diferentes estruturas, como algébrica, topológica e métrica. Também equipamos M com relações de ordem. Na verdade, fizemos isso em um contexto mais geral, pois trabalhamos em Mn = M M M para n 2 N: Nós formulamos problemas de otimização intervalar e relacionamos esses problemas com clássicos problemas de otimização multiobjetivo. Além disso, apresentamos uma versão do Teorema minmax no contexto intervalar e também desenvolvemos conceitos do cálculo em espaços intervalar generalizado, os quais são usados para encontrar o conjunto dos estados atingíveis de um inclusão diferencial clássica sob algumas condições dadas / Abstract: This work presents a method to endow the generalized interval set M = I(R) ∪ I(R); where I(R) = f[a1; a2] : a1 a2 and a1; a2 2 Rg and I(R) = f[a1; a2] : [a2; a1] 2 I(R)g; with some different structures, such as algebraic, topological, and metric. We also equip M with order relations. Actually, we did this in a more general context because we worked in Mn = M M M for n 2 N: We formulated interval optimization problems and related them to classic multi-objective optimization problems. We presented a version of the mini-max Theorem in the interval context, and also developed concepts of calculus on the generalized interval space which are used to find the attainable state set of a classic differential inclusion under some given conditions / Doutor
|
107 |
Characterization of Hardly e-Open functionsCaldas, Miguel 25 September 2017 (has links)
A function is dened to be hardly e-open provided that theinverse image of each e-dense subset of the codomain that is contained in a proper open set is e-dense in the domain. Characterizations and properties of hardly e-open functionsare presented.
|
108 |
The theory of partially ordered normed linear spacesEllis, Alan John January 1964 (has links)
No description available.
|
109 |
Coz-related and other special quotients in framesMatlabyana, Mack Zakaria 02 1900 (has links)
We study various quotient maps between frames which are defined by stipulating that they
satisfy certain conditions on the cozero parts of their domains and codomains. By way of
example, we mention that C-quotient and C -quotient maps (as defined by Ball and Walters-
Wayland [7]) are typical of the types of homomorphisms we consider in the initial parts of the
thesis. To be little more precise, we study uplifting quotient maps, C1- and C2-quotient maps
and show that these quotient maps possess some properties akin to those of a C-quotient
maps. The study also focuses on R - and G - quotient maps and show, amongst other
things, that these quotient maps coincide with the well known C - quotient maps in mildly
normal frames. We also study quasi-F frames and give a ring-theoretic characterization
that L is quasi-F precisely when the ring RL is quasi-B´ezout. We also show that quasi-F
frames are preserved and reflected by dense coz-onto R -quotient maps. We characterize
normality and some of its weaker forms in terms of some of these quotient maps. Normality
is characterized in terms of uplifting quotient maps, -normally separated frames in terms
of C1-quotient maps and mild normality in terms of R - and G -quotient maps. Finally we
define cozero complemented frames and show that they are preserved and reflected by dense
z#- quotient maps. We end by giving ring-theoretic characterizations of these frames. / Mathematical Science / D. Phil. (Mathematics)
|
110 |
Topological transversality of condensing set-valued mapsKaczynski, Tomasz. January 1986 (has links)
No description available.
|
Page generated in 0.0556 seconds